# SDR 99ZZZX552

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILURE ON SINGAPORE AIRLINES AIRCRAFT, WHILE ON TOW AT ISTANBUL ATATURK AIRPORT.  THE NOSE OLEO COLLAPSED.  ON INSPECTION, A CIRCUMFERENCIAL CRACK APPEARED.  THIS FAILURE CAUSED LOSS OF OLEO OIL.   SINGAPORE AIRLINES ENFORCED THAT WORKING PARTY WOULD BE REQUIRED.
